# SDR SWAA2021102725130

- Difficulty date: September 30, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS SEVERAL DELAMINATIONS TO OUTER SURFACE.   IDENTIFIED PANEL IAW SRM 53-30-70-0I-1 FIG 2 TABLE 2 ITM 9.  DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-30-70-1A-1 PARA 4.A.   DAMAGE IS TO BE REPAIRED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11 AS GIVEN IAW SRM 53-30-70-2R-1 PARA 4.B (2) TABLE 202.  REMOVED DAMAGED SKIN AND PARTIAL DEPTH CORE IAW SRM 51-70-05-2R-2 PARA 4.A - 4.C.    CLEANED; FABRICATED REPAIR PARTS,   INSTALLED IAW SRM 51-70-05-2R-11 PAR 4B-E; SRM 51-70-05-2R-2 PAR 4F-G; AND SRM 51-70-14-2R-4 PAR 6D;H-I.
